# SDR IPXA10560442

- Difficulty date: May 21, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON CABIN FLOOR SHEAR WEB STA 1681 RBL 29 TO RBL 38.  REMOVED DAMAGE AT DECK PLATE FABRICATED DOUBLER AND FILLER FROM 2024-T3 AND INSTALLED IAW NR 10-2949.
